# SDR ASAA2016022415655

- Difficulty date: February 24, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 9,223 hours, 3,033 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014723
- Condition: Failed
- Location: Ram Air Deflect
- Part time: 7,708 hours, 2,462 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL.  ACFT GROUNDED.  WHILE RUNNING THE LT PACK, A LOUD IRREGULAR NOISE WAS COMING FROM THE LT PACK ACM.  PERFORMED A BITE TEST OF THE NR 1 TEMP CONTROLLER AND VERIFIED THE EXHAUST SRADA FAULT.  REPLACED THE EXHAUST SRADA IAW AMM 21-51-27/401.  OPS CHECK GOOD.
